# SDR 2025F00122

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 15,842 hours, 10,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RH AFT SPAR NEAR WS 37.00 ATTACHMENT BRACKET. MECHANICALLY BLENDED 15 AREAS OF CORROSION ON RH WING AFT SPAR. IAW CESSNA 680 SRM 51-70-02 AND SRM 51-10-01. FOUND BLENDED AREAS TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02. DETERMINED CORROSION TO BE LEVEL 1 PER NETJETS GMM 2.1.2 AND MILD TO MODERATE PER CESSNA 680 SRM 51-10-01. COMPLIED WITH NETJETS RFTS-113687 REV.0 TITLE: N307QS (680-0130) RH WING AFT SPAR CORROSION DATE: 08 MAY 2025.
